# SDR FDEA201009083319

- Difficulty date: September 8, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR RT INBD EDGE DEFORMED ENTIRE LENGTH FORE TO AFT OF DOOR.   DEFORMED RT APU DOOR SKIN REMOVED AND REPLACED AS PER EA F-5240-142306.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
